# SDR SWAA2021021243562

- Difficulty date: January 11, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 36,671 hours, 19,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A0081
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BETWEEN BS 767 TO BS 794; RBL26 AT LEVEL STRINGER 25R AFT CARGO COMPARTMENT WL 153.5 / REPLACED WEB INTERCOSTAL LOCATED BETWEEN BS 767 TO BS 794 RBL 26 AT LEVEL STRINGER 25R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG # 146A0081 REV A
